# SDR USAA2013062100006

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 25,512 hours, 11,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT COVER MISSING ROW 20ABC.  REPLACED FLOOR LEVEL EMERGENCY LIGHT AT ROW 20 ABC.
